# SDR IPXA12571847

- Difficulty date: January 31, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- Aircraft time: 28,036 hours, 19,309 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO BS 1681 CORROSION AROUND FASTENER HOLES BS 1681, RBL 30-40.  REPAIRED IAW EA 120171 IR AND EO B757-5310-45977-A.
